Patients with partial seizures who took Lyrica in the clinical studies and discontinued because of side effects most often mentioned:
Less common reasons for discontinuing Lyrica in the clinical studies were:
Other side effects that can occur when Lyrica is taken in combination with other seizure medicines include:
If you notice problems like any of these while you are taking Lyrica, it's probably a good idea to discuss them with your doctor or nurse. Don't stop taking Lyrica or any other seizure medicine without the doctor's advice. Sometimes the doctor can help with these side effects by changing the prescription:
There do not appear to be any allergic reactions to Lyrica.
Long-term side effects
The long-term side effects of Lyrica are not known.
Reviewed October 2005 by Steven C. Schachter, MD, epilepsy.com Editorial Board.
Welcome to the Wiki. This space is created for epilepsy.com members to share their own experiences and expertise to help refine and expand the discussion around important topics.
No members have yet contributed to this topic. If you are not yet an epilepsy.com member, register today to get started on this Wiki topic and the many other advantages of being a member. If you are a member and wish to be the first to edit this Wiki topic, please make sure to login, then click on the orange "Start Wiki" button at the top of this page. Or, learn more about Wikis.